| Model Number |
GLENOID IMPACTOR |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported during sterile processing, as the tech pushed the impactor down onto the table, notice leakage coming out from the white plastic tip, where the metal meets the white plastic.
Additional Manufacturer Narrative
Complaint confirmed, even though the device was cleaned by the customer prior to receipt and no fluid was observed, the cavity between the impactor head and shaft disk was found to contain undetermined dried residue.The mating surfaces of both components were also found to be discolored/stained.No damage or gap was observed between the components during visual inspection.The cause is undetermined, however a likely cause is bodily fluid ingress during surgery.